# SDR CA960826021

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna T210L
- Engine: Cont TSIO520H
- Propeller: Mcauly D3A32C88
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Reinforcement
- Part number: 12326232
- Condition: Cracked
- Location: Horiz Stab
- Part time: 2,513 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HORIZONTAL STAB REINFORCEMENT BRACKET REPLACED WITH HEAVIER REPLACEMENT PART SUPPLIED THROUGH CESSNA.
